# SDR DALA1023639868

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT END OF MAIN CABIN FLOOR PANEL NR73 DAMAGED.  R & R FLOOR PANEL PN 9957921-18.
